# SDR SWAA2023070571838

- Difficulty date: June 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,394 hours, 34,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER INSTALLED BS455 TO BS480 STR2L TO 3R REF: T209160; REPAIR-53EA-01161 AND FAULT TTG8Q0039LWC<[01] REQUEST NDI TO FOR CRACK FREE CONDITION AT THE CHEM-MILL STEPS WITHIN THE REPAIR AREA IAW WIP1; AND SERVICE BULLETIN 737-53-1310; FIGURE 24; GROUP 3.;[02] ACCOMPLISHED HFEC SURFACE SCAN ON CUT OUT EDGE IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  ACCOMPLISHED HFEC ON ALL OPEN HOLES IN REPAIR AREA IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  ACCOMPLISHED HFEC ON ALL OPEN COUNTERSINKS IN REPAIR AREA IAW 737 NDTM PART 6 CHAPTER 53-30-00 PROCEDURE 3. NO CRACKS NOTED.  ACCOMPLISHED MFEC INSPECTION OF CHEM MILL IN REPAIR AREA IAW 737 NDTM PART 6 CHAPTER 53-30-23 NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[03] 'REPAIRED PER EA 23-153-01786 WITH AN INSPECTION THRESHOLD DEFINED IN 23-153-01786-DTI.';[04] VERIFIED ITEM 3.;[05] VERIFIED TASK COMPLETE.
